# SDR 2005UALA00925

- Difficulty date: September 1, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 36,854 hours, 23,167 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Row 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY LIGHTS ARE INOP: EEL LIGHTS AFT OF ROW 14, SLIDE LIGHT DOOR 2L.  EXIT SIGN DOOR 2R, AFT ENTRY EXIT SIGN, AISLE LIGHT ROW 17.  REPLACED POWER SUPPLY AND BATTERY.
